RUS
ENG
Full version
JOURNALS
// Matematicheskie Zametki
// Archive
Mat. Zametki,
2019
Volume 106,
Issue 3,
Pages
424–435
(Mi mzm12309)
This article is cited in
4
papers
Maslov's Canonical Operator in Problems on Localized Asymptotic Solutions of Hyperbolic Equations and Systems
V. E. Nazaikinskii
ab
,
A. I. Shafarevich
abcd
a
Ishlinsky Institute for Problems in Mechanics of the Russian Academy of Sciences, Moscow
b
Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region
c
Lomonosov Moscow State University
d
National Research Centre "Kurchatov Institute", Moscow
Abstract:
An analog of Maslov's canonical operator is defined for functions localized in a neighborhood of subsets of positive codimension.
Keywords:
hyperbolic equation, hyperbolic system, localized solution, Maslov's canonical operator.
UDC:
517.968
Received:
10.12.2018
DOI:
10.4213/mzm12309
Fulltext:
PDF file (545 kB)
References
Cited by
English version:
Mathematical Notes, 2019,
106
:3,
402–411
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025